# SDR N6WA2021110804

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 43,708 hours, 33,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT MOTOR CABLE PULLEY FITTING. REMOVED AFT DRAG ANGLE IAW CRJ 700 SRM 51-42-00, REPAIRED DRAG ANGLE AND INSTALLED AFT DRAG ANGLE IAW CRJ 700 SRM 52-11-04.
